# SDR CALA2025121812222

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 81,807 hours, 29,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY M1672 FAILS CAPACITY CHECK AND REQUIRES REPLACEMENT.  REPLACED THE BATTERY M1672, OPS CHECKED GOOD IAW MM #33-51-06-200-801.
